# SDR A6WA2017070645077

- Difficulty date: June 27, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 36,919 hours, 34,936 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601R332372
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSCREEN CENTER POST LOWER RT FITTING IS CRACKED.    REPLACED FITTING IAW SRM 51-42-21.
